# SDR SWIA202055623

- Difficulty date: November 21, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT DOOR TRACK UP SURFACE HAS IMPACT DAMAGE AT APPROXIMATELY 6" (AT BEGINNING OF RADIUS) FROM LOWER END.  C-CHECK RO 1/17/2021.  BLENED 2 EA AREA ON AFT CARGO, AFT DOOR TRACK , 1 EA ON UPPER FLANGE AND 1 EA ON LOWER FLANGE OF TRACK PER CRJ 700 SRM 51-12-00-001-001-A01 BLENDS FOUND TO BE OUT OF LIMITS.  INSTALLED NEW REPLACEMENT TRACK P/N: CC670-38798-5 AND SEGMENT OF OLD TRACK, PER BOMBARDIER REO 670-53-62-102 REV -A DATED 2016-10-12 ALL STEPS COMPLIED WITH.
